# SDR CA140303003

- Difficulty date: March 1, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 72,076 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Oil System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE, OIL QTY LT SIDE AT 0.5,ON DESCENT STABILIZED, ONCE ON THE GROUND 3 XXX SHOWING IN OIL QUANTITY.
